# SDR YENA2021113000819

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, 10 EA. SHEAR CLIPS BETWEEN FR 80-83 AT FOLLOWING STRINGER LOCATIONS 24-25L;27-28L;28-29L;25-26R;27-28R;28-29R REQUIRE REPLACEMENT DUE TO CORROSION BEYOND LIMITS PER EMB 190 SRM 51-12-01;51-10-03;51-75-16.; 10 EA. SHEAR CLIPS REPLACED DUE TO CORROSION BETWEEN FR 80-83 @ FOLLOWING STRINGER LOCATIONS: 24-25L;27-28L;28-29L;25-26R;27-28R;28-29R PER EMB 190 SRM 51-43-03;51-41-01-51-41-02. REF TOMEX NRC'S 434;435;436;437;439;440;442;445;593 & JETBLUE NR 0018 FOR PERTINENT DETAILS. LOG SIGN TOMAX REPAR STATION 4TOY762C RII INSP 236812
